# SDR UPS02838362

- Difficulty date: May 3, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 77,327 hours, 25,716 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13 LONGERON 19R IS CRACKED AT BS 490 IS CRACKED AT BS 490 IN UPPER CARGO COMPT.  REMOVED DAMAGED SECTION IAW DC8 SRM 53-2-2 FIG 10.  FABBED NEW STRAPS IAW DC8 SRM 53- 2-2 FIG 10, INSTALLED LONGERON AND STRAPS IAW 51-1-11, 51-1-21, 51-1-20D.  INSTALLED LONGERON SPLICE IAW DC8 SRM 51-1-20D, REINSTALLED SKIN.
